# SDR USAASB00226

- Difficulty date: August 21, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PBI - FLT 855 - FLIGHT CREW ADVISED OVER ACARS OF AN ABNORMAL FLAP LANDING.  CREW COULD NOT EXTEND FLAPS PAST 8 DEGREES.  LEADING EDGE DEVICES EXTENDED, HOWEVER, TRAILING EDGE DID NOT.  ALTERNATE FLAP SYSTEM FAILED ALSO.  CREW DECLARED AN EMERGENCY INTO PBI AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  LANDING WAS SMOOTH WITH NORMAL BRAKING.  (M)
